# SDR SWIA2019121846977

- Difficulty date: October 25, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FRAME CORRODED.  (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED PAX DOOR CORRODED AFT FORMER WITH NEW PART IAW CRJ 200 SRM.
